# SDR HEEA0015047

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 7630103902102
- Condition: Malfunctioned
- Location: Servo Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED ACTUATOR ON NR 2 SIDE.  ACTUATOR RUNS CONSTANTLY.  CONNECTED TO NR 1 SIDE.  STILL RUNS CONSTANTLY.
